# SDR DHL2001708003

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Condition: Missing
- Location: Gearbox
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN DUE TO LOSS OF OIL.  SHUTDOWN WHEN OIL PRESSURE STARTED TO DECREASE.  ENGINE OIL PRESS/TEMP GOOD UNTIL TOUCHDOWN.  PERFORMED ABNORMAL PROCEDURES.  N1 & N2 ROTATION GOOD UNTIL TOUCHDOWN.  ENGINE NR 1.  FOUND GEARBOX THRU STUD FELL OUT AND OIL LEAKING FROM GEARBOX SUMP.  INSTALLED INSERT AND REINSTALLED STUD PER MM 72-61.  RAN ENGINE, LEAK CHECK NORMAL.  NO LEAKS NOTED.
